Mississippi, 2025

Tornadoes and Hail in Mississippi, March 31, 2025

March 31, 2025 · NWS JAN · 33 events in 21 counties and zones

A line of severe storms pushed across the region and produced damaging wind gusts that downed trees and power lines, and damaged several structures during the early morning hours of the 31st. Ahead of the storms, strong gradient winds also produced damage to a similar degree.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.9 million
Crop damage
$650,000
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A line of severe storms pushed across the region and produced damaging wind gusts that downed trees and power lines, and damaged several structures during the early morning hours of the 31st. Ahead of the storms, strong gradient winds also produced damage to a similar degree.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 30, 11:47 PM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Mar 30, 11:47 PM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1247 AM CDT Mon Mar 31 2025

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 945 PM CDT Sun Mar 30 2025

It definitely seems the later timing solutions are panning out for
onset as tonight's event continue to take shape. There has also
been an appreciable ramp up in severe threat for locations south
of I-20 per latest guidance. SPC has adjusted their severe wind
probs up and expanded their enhanced risk area farther south
accordingly. Local changes to our GHWO graphics reflect these
recent developments with the entire forecast area now in the
enhanced risk. Otherwise, have made no significant adjustments to
the forecast elements. While the onset timing is slow, expect that
we'll see the end times work out okay, or even be too slow, with
the organizing convective sytem expected to accelerate during the
predawn hours to around daybreak. /EC/

&&

.DISCUSSION...
Issued at 301 PM CDT Sun Mar 30 2025

Sunday night through next Saturday night:

Tonight-Monday afternoon:

Strong to severe storms are expected this evening into Monday
morning/noon. A cold front will continue to push into the ArkLaMiss
region this afternoon. Amply instability/moisture along with
increasing deep-layer shear/lapse rates will help convection to
reach severe limits. All hazards will be possible: damaging gusts
up to 70 mph, large hail (up to hen egg size), and tornadoes
(strong tornadoes will possible near Hamburg to Columbus and
northward). Have multiple ways the receive weather warnings as
this is an overnight event. In addition to severe weather, flash
flooding will be possible in areas that receive heavier rainfall
totals. HWO graphics for severe weather and flash flooding threats
continue to be advertised.

Monday night through next Saturday night:

Longwave trough/ridge pattern is expected to develop over the mid
week. A drying period will occur post-frontal passage but will be
short-lived as wet conditions return mid-week and through the
weekend. Embedded in the longwave pattern, a developing low near the
Central Plains/Mid-West along with trailing cold front will push
towards the southeast region. As a result, additional storms will be
possible Wednesday into Thursday. The aforementioned cold front is
expected to become stationary north of the CWA by late week into the
weekend, resulting in ongoing showers/t-storm chances. /SW/

&&

.AVIATION...
(06Z TAFS)
Issued at 1247 AM CDT Mon Mar 31 2025

Primary concerns for all TAF sites continue to be the
overnight/early morning convective systems. All sites will see +TSRA
late in the overnight period. Some of these storms will be severe
with the primary hazards being wind/hail and perhaps tornadoes as
this severe system moves from the northwest to southeast across
our forecast area. Low ceilings/vsby will result in poor
conditions for the entire TAF period. PIB could see a brief period
of low level wind shear from 12Z Monday - 14Z Monday. /CR/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  53  82  69 /  80  10  10   0
Meridian      80  51  82  66 /  90  10  10  10
Vicksburg     76  54  83  69 /  50  10  10   0
Hattiesburg   84  58  85  69 /  90  10  20   0
Natchez       79  58  82  70 /  70  10  10   0
Greenville    70  48  77  68 /  20   0   0  10
Greenwood     72  49  79  70 /  30   0   0  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

EC/SW/CR

In the hours before

Special weather statement, Mar 30, 11:53 PM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
1253 AM CDT Mon Mar 31 2025

ARZ074-075-310700-
Chicot AR-Ashley AR-
1253 AM CDT Mon Mar 31 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHICOT AND ASHLEY
COUNTIES THROUGH 200 AM CDT...

At 1252 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lapile, or 9 miles north of Huttig, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  North Crossett, Crossett, and West Crossett around 100 AM CDT.
  Old Milo around 105 AM CDT.
  Hamburg and Fountain Hill around 110 AM CDT.
  Snyder around 130 AM CDT.
  Dermott around 140 AM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3315 9211 3316 9214 3320 9214 3321 9208
      3324 9209 3331 9198 3335 9199 3338 9196
      3340 9199 3339 9146 3356 9145 3356 9135
      3352 9135 3353 9133 3352 9129 3336 9118
      3303 9211 3310 9214
TIME...MOT...LOC 0552Z 243DEG 42KT 3318 9217

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Mar 31, 1:20 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
220 AM CDT Mon Mar 31 2025

MSZ018-019-310815-
Sunflower MS-Bolivar MS-
220 AM CDT Mon Mar 31 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 315 AM CDT...

At 220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Beulah, or 8 miles south of Rosedale, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pace and Beulah around 225 AM CDT.
  Cleveland around 230 AM CDT.
  Merigold and Renova around 235 AM CDT.
  Mound Bayou and Winstonville around 240 AM CDT.
  Shelby around 245 AM CDT.
  Parchman and Drew around 255 AM CDT.
  Rome around 300 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Arkansas...and northwestern Mississippi.

&&

LAT...LON 3399 9066 3399 9045 3359 9046 3352 9075
      3353 9122 3357 9122 3360 9113 3364 9116
      3366 9122 3370 9122 3371 9116 3366 9109
      3368 9103 3372 9106 3371 9113 3377 9115
      3378 9099 3385 9107 3392 9102 3407 9066
TIME...MOT...LOC 0720Z 243DEG 35KT 3373 9101

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86

The radar

The Jackson/Brandon,MS radar (KDGX), 170 km away, was scanning. The volume nearest the first event began at 08:09 UTC.

Open the radar archive at this moment

Event by event

25 thunderstorm wind, 5 tornado, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Sunflower

When
March 31, 2:10 AM CST
Where
Sunflower County, 0.57 mi E of Ruleville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Local Official
Coordinates
33.730, -90.560

A tree fell on a powerline on W Floyce.

Hail, Sunflower

When
March 31, 2:17 AM CST
Where
Sunflower County, 0.9 mi SE of Blaine
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
33.610, -90.520

Hail as large as 0.7 inches fell across the area.

Thunderstorm Wind, Leflore

When
March 31, 2:33 AM CST
Where
Leflore County, 0.9 mi SE of Money
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
33.640, -90.210

Two trees were blown down across Money road.

Hail, Leflore

When
March 31, 2:48 AM CST
Where
Leflore County, 2.3 mi E of Money
Measured
1 in hail
Reported by
Public
Coordinates
33.650, -90.180

Quarter size hail occurred along Whaley Rd near Money. Strong wind was also reported.

Thunderstorm Wind, Grenada

When
March 31, 2:54 AM CST
Where
Grenada County, 2.3 mi W of Troy
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.820, -89.920

Emergency management reported several trees down on Mays and Proctor roads.

Hail, Carroll

When
March 31, 3:02 AM CST
Where
Carroll County, 2.96 mi WNW of Valley Hill
Measured
0.88 in hail
Reported by
Public
Coordinates
33.510, -90.100

Nickel size hail occurred along US 82 at the Leflore/Carroll county line.

Thunderstorm Wind, Grenada

When
March 31, 3:08 AM CST
Where
Grenada County, 1.38 mi N of Kincaid
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
33.770, -89.650

Emergency management reported a few trees down on the east side of Grenada county.

Thunderstorm Wind, Claiborne

When
March 31, 3:20 AM CST
Where
Claiborne County, Gordon
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.900, -90.980

A few trees were blown down on Gordon Station Road and Old Gordon Anx.

Thunderstorm Wind, Holmes

When
March 31, 3:27 AM CST
Where
Holmes County, 0.58 mi W of Cruger
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.320, -90.240

A tree and many large limbs were blown down.

Thunderstorm Wind, Webster

When
March 31, 3:40 AM CST
Where
Webster County, 3.45 mi N of Bellefontaine
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.700, -89.320

A few trees were blown down in the Bellefontaine area.

Thunderstorm Wind, Webster

When
March 31, 4:04 AM CST
Where
Webster County, 0.57 mi W of Mantee
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
33.730, -89.060

A few trees were blown down in the Mantee area.

Tornado, Simpson

When
March 31, 4:37 AM CST to 4:41 AM CST
Where
Simpson County, 2.35 mi W of Union to 0.91 mi NE of Union
Rating
EF1
Path length
3.25 mi
Path width
340 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
31.880, -90.120

This brief tornado touched down along Highway 28 and tracked ENE mainly just to the north of Highway 28 through the Union community before dissipating just beyond Highway 469. Minor tree damage was noted initially, then part of an irrigation pivot was overturned in a field and a more focused area of tree damage, snapped and uprooted, occurred as it crossed L Rodgers and Bethlehem Roads. Here, trees downed a line, damaged a shed and another was on a home. A few more trees were uprooted along Highway 469 before it dissipated.

Thunderstorm Wind, Madison

When
March 31, 4:41 AM CST
Where
Madison County, Ridgeland
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.430, -90.130

A tree was blown down near the intersection of Hwy 51 and the Natchez Trace Parkway.

Thunderstorm Wind, Rankin

When
March 31, 4:41 AM CST
Where
Rankin County, 2.15 mi SSW of Luckney
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.320, -90.080

Estimated by NWS employees. ASOS wind sensor failed during highest wind gusts.

Thunderstorm Wind, Rankin

When
March 31, 4:45 AM CST
Where
Rankin County, 0.9 mi NE of Luckney
Measured
51 kt (59 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.360, -90.060

A Cedar tree snapped along Old Fannin Rd. Additional large limbs were blown down in the area.

Thunderstorm Wind, Simpson

When
March 31, 4:46 AM CST
Where
Simpson County, 0.59 mi E of Shivers
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
31.800, -89.990

A tree was blown down a home, near Hwy 43 and Shivers road. Additional trees were blown down in the SW part of the county.

Thunderstorm Wind, Lincoln

When
March 31, 4:50 AM CST
Where
Lincoln County, 1.37 mi WNW of Bristerville
Measured
51 kt (59 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.390, -90.300

A few trees were blown down in the SE part of the county.

Tornado, Lowndes

When
March 31, 5:01 AM CST to 5:02 AM CST
Where
Lowndes County, 3.52 mi WSW of Wells to 2.96 mi WSW of Wells
Rating
EF0
Path length
0.69 mi
Path width
60 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
33.590, -88.460

This brief weak tornado touched down just west of Stinson Creek Road and moved east where it crossed Highway 373 before dissipating. Minor tree damage was noted along Stinson Road with the radar showing a weak debris signature. As it crossed Highway 373, a few trees were uprooted with some large limbs broken in trees. One large limb was on a home.

Thunderstorm Wind, Lawrence

When
March 31, 5:03 AM CST
Where
Lawrence County, 0.91 mi SW of Bournham
Measured
51 kt (59 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.490, -89.980

Two trees were blown down. One of the trees fell onto a shed.

Tornado, Lowndes

When
March 31, 5:07 AM CST to 5:15 AM CST
Where
Lowndes County, 1.79 mi ESE of Wells to 2.49 mi S of Steens Hopper Arpt
Rating
EF1
Path length
5.81 mi
Path width
300 yd
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
33.586, -88.374

This weak tornado touched down near Wolfe Road and tracked east to near the Alabama line. Overall, damage was minor, and just scattered tree limb damage and some uprooted trees. The more impactful damage was early in the lifecycle at Wolfe Road and the neighborhood on the east side. Here, a tree was on a home, and 5 homes sustained minor shingle damage. As the tornado crossed Highway 12, peak intensity was noted as several trees were uprooted or damaged. A shed was destroyed, and a fence was blown down. The tornado weakened as it crossed Steens, Dickerson and Steens-Vernon Road then dissipated.

Thunderstorm Wind, Jefferson Davis

When
March 31, 5:08 AM CST
Where
Jefferson Davis County, 3.63 mi NE of Hathorn
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.420, -89.890

A couple of trees were blown down in the Oak Vale and Society Hill areas.

Thunderstorm Wind, Jefferson Davis

When
March 31, 5:12 AM CST
Where
Jefferson Davis County, 1.5 mi NNW of Bassfield
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.520, -89.760

A couple of trees were blown down.

Thunderstorm Wind, Lowndes

When
March 31, 5:13 AM CST
Where
Lowndes County, 0.58 mi E of Steens
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
33.570, -88.310

A tree was blown down on Odom Road.

Thunderstorm Wind, Leake

When
March 31, 5:17 AM CST
Where
Leake County, 4.45 mi SW of Bertice
Measured
51 kt (59 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
32.590, -89.730

A tree was blown down along Hwy 25.

Thunderstorm Wind, Covington

When
March 31, 5:24 AM CST
Where
Covington County, 2.15 mi SSE of Collins
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.600, -89.540

Multiple trees were blown down along Craft, Cold Spring, and Hwy 49.

Tornado, Marion

When
March 31, 5:30 AM CST to 5:41 AM CST
Where
Marion County, 1.18 mi W of Pinebur to 4.3 mi ENE of Pinebur
Rating
EF1
Path length
5.39 mi
Path width
200 yd
Continued into
Lamar, Ms (JAN)
Property damage
$250,000
Crop damage
$50,000
Reported by
NWS Storm Survey
Coordinates
31.130, -89.740

This tornado touched down near Jefftown Road and Hwy 13 in Marion County. The tornado started off small, causing some minor tree damage near the starting point. The tornado then traveled northeastward through the forest before crossing Beach Road. There was noticeable tree damage along Beach Road. The tornado then started to gain strength as it approached Sistrunk Road and the Marion/Lamar County line. This is where the damage started to increase some with snapped softwood trunks and some minor damage to a home. The tornado then peaked in just across the county line in Lamar County along Johnson Road and Vernon Gibson Lane. This is where the tornado grew to a width of 300 yards wide and causing significant tree damage in the forest. Hundreds of trees were snapped and uprooted of mixed variety. Homes sustained significant damage along Vernon Gibson Lane and on McGraw Road. One home on Vernon Gibson Lane was severely damaged but it was an older home. A mobile home was pushed off its blocks along Vernon Gibson Road. The tornado then took a hard right turn down towards McGraw Road where the highest damage indicator was a very well built home that lost its entire roof. The exterior walls remained upright. Other homes along McGraw Road were pushed off their stilts and foundations. The tornado quickly started to wind down as it continued to cause tree damage along Carroll Road before dissipating just after Bar D Farm Road, where it caused additional damage to a home in Lamar County. The peak winds were estimated at 135 MPH, which is a high-end EF-2. The max width was at least 300 yards and the path length was 7.3 miles.

Tornado, Lamar

When
March 31, 5:41 AM CST to 5:47 AM CST
Where
Lamar County, 6.15 mi NNW of Baxterville to 4.71 mi NNW of Baxterville
Rating
EF2
Path length
1.94 mi
Path width
300 yd
Property damage
$2.0 million
Crop damage
$600,000
Reported by
Emergency Manager
Coordinates
31.156, -89.654

This tornado touched down near Jefftown Road and Hwy 13 in Marion County. The tornado started of small causing some minor tree damage near the starting point. The tornado then traveled northeastward through the forest before crossing Beach Road. There was noticeable tree damage along Beach Road. The tornado the started to gain strength as it approached Sistrunk Road and the Marion/Lamar County line. This is where the damage started to increase some with snapped softwood trunks and some minor damage to a home. The tornado then peaked in just across the county line in Lamar County along Johnson Road and Vernon Gibson Lane. This is where the tornado grew to a width of 300 yards wide and causing significant tree damage in the forest. Hundreds of trees were snapped and uprooted of mixed variety. Homes sustained significant damage along Vernon Gibson Lane and on McGraw Road. One home on Vernon Gibson Lane was severely damaged but it was an older home. A mobile home was pushed off its blocks along Vernon Gibson Road. The tornado then took a hard right turn down towards McGraw Road where the highest damage indicator was a very well built home that lost its entire roof. The exterior walls remained upright. Other homes along McGraw Road were pushed off there stilts and foundations. The tornado quickly started to wind down as it continued to cause tree damage along Carroll Road before dissipating just after Bar D Farm Road where it caused additional damage to a home in Lamar County. The peak winds were estimated at 135 MPH which is a high end EF-2. The max width was at least 300 yard and the path length was 7.3 miles.

Thunderstorm Wind, Jones

When
March 31, 5:42 AM CST
Where
Jones County, 3.63 mi SE of Oak Bowery
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
31.580, -89.360

A tree fell on a home, causing significant damage.

Thunderstorm Wind, Jones

When
March 31, 5:42 AM CST
Where
Jones County, 4.54 mi SE of Oak Bowery
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.570, -89.350

A tree fell on a mobile home, causing it to shift.

Thunderstorm Wind, Jones

When
March 31, 5:45 AM CST
Where
Jones County, 3.02 mi ESE of Reddoch
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.710, -89.320

Skirting and insulation was blown off a mobile home. The nearby mobile home had roof damage and was shifted slightly off the foundation.

Thunderstorm Wind, Jones

When
March 31, 5:45 AM CST
Where
Jones County, 3.02 mi ESE of Reddoch
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.710, -89.320

Emergency management reported roof damage to a metal outbuilding. The porch sustained minor damage.

Thunderstorm Wind, Clarke

When
March 31, 6:14 AM CST
Where
Clarke County, 3.45 mi N of Nancy
Measured
51 kt (59 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.980, -88.830

A tree was blown down.

Thunderstorm Wind, Kemper

When
March 31, 6:45 AM CST
Where
Kemper County, 2.99 mi ESE of Oak Grove
Measured
57 kt (66 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.660, -88.530

Numerous trees were blown down along Oak Grove Road. These trees cause 1/2 miles of the road to be blocked.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2025Every state in 2025This day in weather historyThe tornado archive for Mississippi, 2025Warnings in Mississippi, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1258724, 1258765, 1258772, 1258779, 1258781, 1258790, 1258823, 1258827, 1258841, 1258853, 1258865, 1258871, 1258878, 1261190, 1258880, 1258881, 1258882, 1259258, 1259259, 1259260, 1259261, 1259262, 1259263, 1259264, 1259265, 1259266, 1259271, 1259268, 1259269, 1259272, 1259279, 1259273, 1259275.